Site Search
Mathematics and Statistics
Thinking about UWindsor? Sign up for more information

Dr. Ilya Shapiro

B.Sc., (York University), M.Sc., Ph.D. (UChicago)
Associate Professor
LT 10-113
Ext. 4734


Personal webpage:

Research Interests:

My main research interests are number theory, representation theory and homological algebra.

Recent Publications:

  1. Locally compact abelian groups with symplectic self-duality (with A. Prasad, M. K. Vemuri), Advances in Mathematics 225 (2010), no. 5, 2429-2454, arXiv:0906.4397.
  2. Frobenius map for quintic threefolds, International Mathematics Research Notices (2009), Volume 2009, Number 13, 2519-2545, arXiv:0809.3742.
  3. Frobenius map on local Calabi-Yau manifolds, Journal of Mathematical Physics 50 (2009), no. 2, 022302, 14 pp., arXiv:0810.2195.
  4. The BRST reduction of the chiral Hecke algebra, Advances in Mathematics 220 (2009), no. 6, 1657-1688, math.RT/0609770.
Text Only Options

Top of page

Text Only Options

Open the original version of this page.


Usablenet Assistive is a UsableNet product. Usablenet Assistive Main Page.